# SDR AALA201901169018

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 72,726 hours, 9,225 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Condition: Faulty
- Location: External Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING A WALK AROUND,  HEARD A POP, THEN NOTICED FLAMES WHERE THE EXTERNAL POWER CORD WAS PLUGGED INTO THE AIRCRAFT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE BACKUP POWER CONTROL UNIT IAW MM 24-41-05. AS A RESULT OF THE SPARKS, MAINTENANCE ALSO FOUND BURNT PINS AT SECONDARY EXTERNAL POWER RECEPTACLE. MAINTENANCE ALSO REPLACED SECONDARY EXTERNAL POWER RECEPTACLE PER AMM 24-41-04 (SEE AALA201901169019) AND ACCOMPLISHED TEST PER AMM 24-41-00, NO FAULTS NOTED. MAINTENANCE ALSO ACCOMPLISHED AN INSPECTION FOR THE ASSOCIATED WIRING PER SSM 24-41-11 AND 24-41-31 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
